# SDR R61A2022080300476

- Difficulty date: July 27, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 46,836 hours, 29,447 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LG WOW SYSTEM FAIL. AFTER TAKEOFF, HEARD LOUT BANG, THEN GOT WOW SENSOR FAIL MESSAGE/LG HANDLE DISAGREE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. BOTH NLG TIRE RIMS HAD DAMAGE.  R&R BOTH NLG WHEEL ASSEMBLIES AND PERFORMED A STRUT REPACK.
